# SDR BSAASDR0616

- Difficulty date: June 24, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- Aircraft time: 22,816 hours, 33,155 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 131823E4M
- Condition: Blown
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMBOUT, AT 500FT AGL, LT ENVIRO FAIL LIGHT CAME ON, CREW DEACTIVATED LT BLEED SYSTEM, LIGHT STAYED ON.  CREW RETURNED TO FIELD.  MX FOUND & REPAIRED LEAK IN THE LT BLEED AIR EVA TUBING.
